# SDR DALA2022042903034

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 67,049 hours, 22,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 ( REF: N/R 13 ) AWAITING FAA APPROVAL PENDING FINALE FOR ERA 598865-14 REV. ORIG. SECTION I: PERMANENT REPAIR INSTRUCTIONS INSTALL EXTERNAL DOUBLER REPAIR. LIGHTNING STRIKE TO 4 EA FASTENERS AND SKIN STA 780 70 INCHES TO 780 80 BETWEEN STR 29L. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:0514-2001/029 00029 COMPLIED WITH ERA 598865-14 REV. A. (2211765)
